# SDR CA011005008

- Difficulty date: September 14, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Attach Fitting
- Part number: 22850808141
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) "ON TAKEOFF ROLL AT 80 KTS RT THRUST REVERSER "REV" ICON, "REV UNLOCK" MESSAGE AND UNLOCK LIGHT ON CENTRE PEDESTAL APPEARED".PILOT REPORTED YAW AT THE TIME OF OCCURRENCE.
